# SDR G1IA20240903069

- Difficulty date: September 3, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N400EM
- Make and model: Beech C90A
- Aircraft serial: LJ1601
- Aircraft time: 7,014 hours, 9,801 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 4391
- Condition: Defective
- Location: Zone 100
- Part time: 314 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER DRIVE MOTOR FAILED AND FOUND TO BE UNSERVICEABLE.
